# SDR ASOA2016013014486

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-394
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT CORRODED AND OUT OF LIMITS ON LBL 9 AND BETWEEN FS 364 AND FS 394.  EVALUATED CARGO SEAT TRACK AT LBL9, FS 364 AND 394 FOUND TO BE OUT OF LIMITS SRM 53-21-49.  FABRICATED NEW CARGO SEAT RAIL LBL9, FS 364, FS 394 IAW REO 601R-53-00-485.  REMOVED AND INSTALLED NEW FABRICATED SEAT RAIL AT LBL9 FS 364-FS394 IAW AMM 53-01-11-000-802, AMM 53-01-01-11-400-802.  COMPLIED WITH EC/TC REO 601R-53-00-485.
